# SDR REXA201908141214

- Difficulty date: August 4, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,162 hours, 29,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187221
- Condition: Gouged
- Location: Pax  Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS 3 EA GOUGES ON TOP CENTER SEAL RETAINER, WITH DOOR OPEN.  REMOVED AND REPLACED PAX DOOR UPPER SEAL RETAINER IAW BOMBARDIER GREO 601R-52-11-915 AND CRJ 200 SRM 51-42-06 AND 51-42-13. LEAK CHECK GOOD. WVAC EMP 769 STAMP
